MAUDE Adverse Event Report: COSMAN MEDICAL NITINOL TC ELECTRODE; ELECTRODES

COSMAN MEDICAL NITINOL TC ELECTRODE; ELECTRODES
Model Number TCN-10-3M
Medical Device Problem Codes Break (1069); Material Discolored (1170); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na additional suspect medical device components involved: model #: tcn-10-3m lot #: 030515 description: nitinol tc electrode, 100 mm, with 3m cable.
 
Event or Problem Description
Device evaluation for the returned electrodes revealed that the epoxy was discolored and had a chip out.If the epoxy is subjected to too many autoclave cycles the epoxy becomes brittle and discolored.

Brand Name
NITINOL TC ELECTRODE
Common Device Name
ELECTRODES
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key6819185
Report Number3006630150-2017-03201
Device Sequence Number16177696
Product Code GXI
UDI-Device Identifier00813250017502
UDI-Public00813250017502
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberTCN-10-3M
Device Lot Number060215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2017
Initial Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1